# SDR ABXA9600064

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 5769759502
- Condition: Cracked
- Location: Ws 527
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD-DISCOVERED RIGHT WING LEADING EDGE INTERIOR DOUBLER CRACKED AT STATION 527, OUTBOARD END OF CENTER LEADING EDGE SECTION.  REPAIRED INTERNAL DOUBLER ON RIGHT WING LEADING EDGE AT STATION XRS 527 IAW ABX REA D853-12692MR.
